# SDR DXTA2025010901896

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N464QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500751
- Aircraft time: 1,004 hours, 771 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 50726090401
- Part serial: F042862873
- Condition: Defective
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ROUGHLY A MINUTE AFTER LEVELING AT FL410 WE RECEIVED A DOOR PAX OPEN RED CAS MESSAGE. WE STARTED OUR DECENT AND AROUND FL380 THE MESSAGE WENT AWAY. WE LEVELED OFF. HOWEVER, THE MESSAGE RETURNED AND WE CONTINUED OUR DECENT. THE MESSAGE AGAIN WENT AWAY AND WE LEVELED AT FL200.   REPLACED DOOR SWITCH HARNESS. OPS CHECK GOOD. IAW EMB-505 AMM 52-71-20.
